# SDR SWAA2024121774308

- Difficulty date: December 5, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EXIT SIGN DAMAGED.<[01] REMOVED AND REPLACED G-1 GALLEY EXIT SIGN AS PER AMM 33-51-01-960-802.;[02] VERIFIED REMOVED AND REPLACED
